MathSciNet Relay Station
MathSciNet bibliographic data
MR293374 (45 #2451) 46B05 (52A05)
Milman, V. D. A new proof of A. Dvoretzky's theorem on cross-sections of convex bodies. (Russian) Funkcional. Anal. i Priložen. 5 (1971), no. 4, 28–37.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement